# SDR EISA99252

- Difficulty date: December 7, 1999
- Submitted: September 5, 2000
- Operation: Air carrier
- Aircraft: N310NE
- Make and model: Boeing 727-2A7
- Aircraft serial: 20241
- Engine: Pwa JT8D*
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Engine
- Part number: 657566
- Condition: Lack Of Lube
- Location: Nr 3
- Stage of operation: CR
- How discovered: O
- Nature of condition: W, K, J
- Precautionary procedure: E

## Discrepancy

NR 3 ENGINE SHUT DOWN DUE TO LOW OIL QUANTITY, AND LOW OIL PRESSURE.  ENGINE WINDMILLED BELOW TEN PSI OIL PRESSURE FOR ONE HOUR AND TEN MINUTES.  (M)
